advertisement
Question
Posted by: Beyond Tired | 2011/10/20

Feeling Odd

Hi CS,
I have asked my doc to prescribe the tabs for me to come off them, so waiting to hear, however have been on them constant for more than 3 months and really not feeling too good, don''t know if this is just my imagination playing tricks on me or if real, I feel shaky, but in an odd sort of way, I have a headache but not painful just odd and it feels like my jaw is pulling to the ground. Do you think my imagination is playing tricks on me? It is difficult to concentrate and to sit still, to type is also difficult.
Take care CS.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

One's imagination is often ready to play tricks, but if you check online the usual symptoms of benzo withdrawal there can be issues of muscle tightness and headaches, and difficulty in concentration. Do recognize, that the greater your degree of worry about whatever is going on, the more this self-imposed stress will amplify and worsen the symptoms. I hope your doc turns out to be helpful.
And I'd check on the highly suspicious behaviour of your staff member who so peculiarly lost the pills

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2011/10/20

One's imagination is often ready to play tricks, but if you check online the usual symptoms of benzo withdrawal there can be issues of muscle tightness and headaches, and difficulty in concentration. Do recognize, that the greater your degree of worry about whatever is going on, the more this self-imposed stress will amplify and worsen the symptoms. I hope your doc turns out to be helpful.
And I'd check on the highly suspicious behaviour of your staff member who so peculiarly lost the pills

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement